Statistique/Probabilités
Vitesse de convergence en norme p-intégrale et normalité asymptotique de l'estimateur crible de l'opérateur d'un ARB(1)
[Rate of convergence for Sieve estimator of the operator in ARB(1) process]
Comptes Rendus. Mathématique, Volume 341 (2005) no. 6, pp. 369-374.

The autoregressive model in a Banach space (ARB) allows to represent many continuous time processes used in practice (see, for example, D. Bosq, Linear Processes in Function Spaces: Theory and Applications, 2000, Springer, p. 150). In this Note we study an estimator of the operator in ARB(1) by the least squares method, when the operator is strictly p-integral, p]1,[, and we use Grenander's method of sieves (From U. Grenander, Abstract Inference, Wiley, 1981). We show consistency of the sieve estimator and we derive a central limit theorem for this estimator.

Le modèle autorégressif dans un espace de Banach (ARB) permet de représenter des processus à temps continu (voir, par exemple, D. Bosq, Linear Processes in Function Spaces: Theory and Applications, 2000, Springer, p. 150). Dans cette Note, nous considérons l'estimation, par la méthode des moindres carrés, de l'opérateur d'un ARB(1) dans le cas où cet opérateur est strictement p-intégral, p]1,[, en utilisant la méthode des cribles de Grenander. Nous montrons la convergence de l'estimateur crible et sa normalité asymptotique.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.05.009
Rachedi, Fatiha 1, 2

1 Université Aboubekr Belkaïd, département de mathématiques, Tlemcen 13000, Algérie
2 LSTA, université Paris 6, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2005__341_6_369_0,
     author = {Rachedi, Fatiha},
     title = {Vitesse de convergence en norme \protect\emph{p}-int\'egrale et normalit\'e asymptotique de l'estimateur crible de l'op\'erateur d'un {ARB(1)}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {369--374},
     publisher = {Elsevier},
     volume = {341},
     number = {6},
     year = {2005},
     doi = {10.1016/j.crma.2005.05.009},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.05.009/}
}
TY  - JOUR
AU  - Rachedi, Fatiha
TI  - Vitesse de convergence en norme p-intégrale et normalité asymptotique de l'estimateur crible de l'opérateur d'un ARB(1)
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 369
EP  - 374
VL  - 341
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.05.009/
DO  - 10.1016/j.crma.2005.05.009
LA  - fr
ID  - CRMATH_2005__341_6_369_0
ER  - 
%0 Journal Article
%A Rachedi, Fatiha
%T Vitesse de convergence en norme p-intégrale et normalité asymptotique de l'estimateur crible de l'opérateur d'un ARB(1)
%J Comptes Rendus. Mathématique
%D 2005
%P 369-374
%V 341
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.05.009/
%R 10.1016/j.crma.2005.05.009
%G fr
%F CRMATH_2005__341_6_369_0
Rachedi, Fatiha. Vitesse de convergence en norme p-intégrale et normalité asymptotique de l'estimateur crible de l'opérateur d'un ARB(1). Comptes Rendus. Mathématique, Volume 341 (2005) no. 6, pp. 369-374. doi : 10.1016/j.crma.2005.05.009. http://www.numdam.org/articles/10.1016/j.crma.2005.05.009/

[1] Bosq, D. Linear Processes in Function Spaces: Theory and Applications, Springer, 2000

[2] Bosq, D. Estimation of mean and covariance operator of autoregressive processes in Banach spaces, Statist. Inference Stochastic Process., Volume 5 (2002), pp. 287-306

[3] Diestel, J.; Jarchow, H.; Tonge, A. Absolutely Summing Operators, Cambridge University Press, Cambridge, 1995

[4] Grenander, U. Abstract Inference, Wiley, New York, 1981

[5] Kadets, V.M.; Kadets, M.I. Rearrangements of Series in Banach Spaces, American Mathematical Society, 1991

[6] Ledoux, M.; Talagrand, M. Probability in Banach Spaces, Springer-Verlag, Berlin, 1991

[7] Lindenstrauss, J.; Tzafiri, L. Classical Banach Spaces I: Sequences Spaces, Ser. Modern Surveys Math., Springer-Verlag, 1977

[8] Pelczynski, A. All separable Banach spaces admit for every ɛ>0 fundamental and total biorthogonal sequences bounded by (1+ɛ), Studia Math., Volume 55 (1976), pp. 295-304

[9] Rachedi, F. Vitesse de convergence de l'estimateur crible d'un processus ARB(1), Ann. ISUP, Volume 48 (2004) no. 3, pp. 87-97

[10] Rachedi, F.; Mourid, T. Estimateur crible de l'opérateur d'un processus ARB(1), C. R. Acad. Sci. Paris Sér. I, Volume 336 (2003), pp. 605-610

[11] Gal, J.S. Sur les moyennes arithmétiques des suites de fonctions orthogonales, Ann. Inst. Fourier, Volume 1 (1949), pp. 53-56

Cited by Sources: